A weak property L for pairs of matrices.

Olga Taussky

Mathematische Zeitschrift (1959)

  • Volume: 71, page 463-465
  • ISSN: 0025-5874; 1432-1823

How to cite


Taussky, Olga. "A weak property L for pairs of matrices.." Mathematische Zeitschrift 71 (1959): 463-465. <http://eudml.org/doc/169826>.

author = {Taussky, Olga},
journal = {Mathematische Zeitschrift},
keywords = {linear algebra, polynomials, forms},
pages = {463-465},
title = {A weak property L for pairs of matrices.},
url = {http://eudml.org/doc/169826},
volume = {71},
year = {1959},

AU - Taussky, Olga
TI - A weak property L for pairs of matrices.
JO - Mathematische Zeitschrift
PY - 1959
VL - 71
SP - 463
EP - 465
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/169826
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.